The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.455 NO.1 / 2008 )
home On harmonic polynomial interpolation.
Pages 439-453
V. Zahariuta,
home Localization of fixed points and zeros for holomorphic maps in locally convex spaces and nonexpansive maps in $J^*$-algebras.
Pages 417-437
K. WÃlodarczyk, D. Klim, R. Kowalczyk,
home A note on the parabolicity of minimal graphs.
Pages 411-416
A. Weitsman,
home Reconstructing holomorphic functions in a domain from their values on a part of its boundary.
Pages 393-410
A. Vidras,
home Inner maps and Banach algebras.
Pages 383-391
E. Vesentini,
home Mappings associated with weighted Sobolev spaces.
Pages 369-382
A. Ukhlov, S.K. Vodopyanov,
home On spectral functions for commutative $J$-self-adjoint operator families of the $D_kappa^+$-class.
Pages 349-367
V. Strauss,
home On the Cauchy problem for the Cauchy-Riemann operator in Sobolev spaces.
Pages 333-347
A. Shlapunov,
home Remarks on the existence of quasimeromorphic mappings.
Pages 325-331
E. Saucan,
home Some questions of uniqueness for extremal quasiconformal mappings.
Pages 317-323
E. Reich,
home On the zeta-function of a nonlinear system.
Pages 311-316
S. Myslivets,
home The Cauchy problem of couple-stress elasticity.
Pages 297-310
O. Makhmudov, I. Niyozov, N. Tarkhanov,
home Parabolic pseudodifferential operators in exponential weighted spaces.
Pages 279-295
Ya. Lutsky, V.S. Rabinovich,
home On locally biholomorphic finitely valent mappings from multiply connected to simply connected domains.
Pages 269-277
P. Liczberski, V.V. Starkov,
home Elimination methods of unknowns from nonlinear systems.
Pages 257-267
A. Kytmanov,
home Quadratic forms in geometric function theory, quasiconformal extensions, Fredholm eigenvalues.
Pages 237-256
R. KÄuhnau,
home Rational approximation of holomorphic functions and geometry of Grunsky inequalities.
Pages 219-236
S.L. Krushkal,
home Analytic functions in algebras.
Pages 207-217
Y. Krasnov,
home Holomorphic continuation via Laplace-Fourier series.
Pages 197-205
O. Kounchev, H. Render,
home The Cauchy integral over non-rectifiable paths.
Pages 183-196
B.A. Kats,